Among older patients we regularly find those who complain of a hazy tinnitus in combination with vertigo, giddiness, and dizziness. They also report a reduced state of alertness. Objectively, these patients exhibit an increase in latencies of experimentally evoked vestibular nystagmus and of auditory brainstem-evoked potentials. This group of patients is affected by the disorder known as slow-brainstem syndrome. By evaluating therapeutic responses, we noted especially in this group that a combination of cocculus (picrotoxin), conium (Coniine), amber, and petroleum (Vertigoheel) has a "tune-up" effect on the brainstem. With regular therapy using this drug regimen, we observed a normalization of the distorted latencies of the statoacoustic pathways, followed by disappearance of the symptoms. Our explanation for this phenomenon suggests an improvement in the vestibular, ocular, and acousticocortical pathway synchronization in such older patients. We present some models.